It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

sexual side effects


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-15-2006, 09:37 PM   #1
midwestmom
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 158
midwestmom HB User
sexual side effects

Which antidepressent has the least sexual side effects? I realize that each drug works differently for different people and I'm just wanting to hear what everyone thinks about this topic. What are your experiences?

 
Sponsors Lightbulb
   
Old 10-15-2006, 09:52 PM   #2
trg247
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,761
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: sexual side effects

Wellbutrin works for most people in that area

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 10-16-2006, 12:55 AM   #3
SomePerson12
Inactive
(male)
 
Join Date: May 2005
Posts: 299
SomePerson12 HB User
Re: sexual side effects

Wellbutrin does have the least sexual side effects and can sometimes increase functioning as well. But Wellbutrin didn't help much with my depression so I dropped it and I'm now taking effexor. Effexor is an SNRI and had the least sexual side effects of the meds that actually helped in my battle with depression.

Last edited by SomePerson12; 10-16-2006 at 12:56 AM.

 
Old 10-18-2006, 11:02 AM   #4
WanderingSoul
Senior Veteran
(female)
 
Join Date: May 2006
Location: New York, NY
Posts: 528
WanderingSoul HB User
Re: sexual side effects

Of the SSRI's, Lexapro supposedly has a lower chance of sexual side effects than others. But that wasn't the case for me.. Wellbutrin helped counter that though.

 
Old 10-20-2006, 12:45 AM   #5
midwestmom
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 158
midwestmom HB User
Re: sexual side effects

I don't know if I should go back to dr. and try switching again. Was on Wellbutrin, and it didn't have any sexual side effects, but it didn't really help the depression or anxiety and I think it made me irritated. Switched to Paxil and I don't know about it either. I want to sleep all the time. Can not get up in the am and after I get my son on the bus I go back to sleep and can not make myself get up. Then of course I can't sleep at night. I don't know what to do.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
does the Betaxolol cause sexual problems? toothartist High & Low Blood Pressure 12 09-11-2009 08:41 AM
Can sexual side effects from SSRIs subside with time? sam5935 Depression 3 06-15-2008 07:55 PM
Lexapro...Is it worth the sexual side effect? 2fast Bipolar Disorder 18 06-21-2007 12:22 PM
Sexual Side effects after SSRI's ? AdultSwim Depression 6 04-08-2007 01:17 PM
How do you handle Sexual Side Effects anytwo Obsessive Compulsive Disorder (OCD) 9 11-28-2006 01:05 AM
Effexor XR & sexual side effect? DreamUnderscore Depression 2 01-13-2006 05:55 AM
Celexa--sexual Side Effects!? intheforest Anxiety 1 07-31-2004 08:15 AM
Has anyone tried SAM-e the "no sexual side effect" anti-depressant? JNanas Depression 0 06-24-2004 03:19 AM
Male Needs Your Help in Alleviating/Eliminating Antidepressant Sexual Side Effects!!! peaceseeker2 Depression 11 10-09-2003 06:42 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:32 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!